National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 628488

Case Details

VAERS ID: 628488 (history)  
Age: 2.0  
Gender: Female  
Location: Foreign  
Vaccinated:2015-10-02
Onset:2015-10-09
   Days after vaccination:7
Submitted: 2016-02-01
   Days after onset:115
Entered: 2016-02-01
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / - UN / UN

Administered by: Other       Purchased by: Other
Symptoms: Activities of daily living impaired, Asthenia, Body temperature fluctuation, Drug administered to patient of inappropriate age, Headache, Nausea, Pyrexia, Tremor, Viral infection
SMQs:, Acute pancreatitis (broad), Neuroleptic malignant syndrome (broad), Anticholinergic syndrome (broad), Dementia (broad), Parkinson-like events (broad), Guillain-Barre syndrome (broad), Noninfectious encephalopathy/delirium (broad), Gastrointestinal nonspecific symptoms and therapeutic procedures (narrow), Medication errors (narrow), Drug reaction with eosinophilia and systemic symptoms syndrome (broad), Hypoglycaemia (broad)

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? Yes, ? days
   Extended hospital stay? No
Previous Vaccinations:
Other Medications: No other medications
Current Illness: Unknown
Preexisting Conditions:
Diagnostic Lab Data:
CDC Split Type: WAES1602IRL000358

Write-up: Information has been received from Sanofi Pasteur MSD (SPM) [MFR # IE-1577272925-2016000514] on 29-JAN-2016. This spontaneous case was received from a health authority on 25-Jan-2016 (ref# IE-HPRA-2016-025695). Initial report was received by the RA on 10-JAN-2016 from a member of the public which concerns a 2 year old female patient who experienced Asthenia, Nausea, Headache, Pyrexia, Tremor and Body temperature fluctuation following vaccination with GARDASIL. Concomitant medications: None. Medical history/concurrent conditions: None reported. The patient was vaccinated with GARDASIL on 02-OCT-2015. One week post vaccination, reported as 09-OCT-2015, the patient experienced weakness, nausea, headache, fever, narcotic shakes and unstable temperature. The patient was hospitalised twice as a results and the medical opinion according to the reporter is a viral infection. The reporter added that the patient went from being a very energetic child both at school and sporting events to someone who is just trying to get on with school and without any sporting activities as she is not able at this point in time. Upon internal review the event term "inappropriate age at vaccine administration" and "vaccination error" were added. At the time of reporting the patient''s symptoms were ongoing. The patient outcome was reported as not recovered/not resolved.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=628488


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166